Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 109757, 27 pages
http://dx.doi.org/10.1155/2009/109757
Research Article

Various Half-Eigenvalues of Scalar -Laplacian with Indefinite Integrable Weights

Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China

Received 1 May 2009; Accepted 28 June 2009

Academic Editor: Pavel Drabek

Copyright © 2009 Wei Li and Ping Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Li and Ping Yan, “Various Half-Eigenvalues of Scalar -Laplacian with Indefinite Integrable Weights,” Abstract and Applied Analysis, vol. 2009, Article ID 109757, 27 pages, 2009. https://doi.org/10.1155/2009/109757.